Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, A little background.  4 years ago I went into rehab for opiate addiction.  I was put on suboxone without knowing what it was.  I just thought that is what you took to help with withdrawls, never knowing what I was getting myself into.  Now, 4 years later I am on 12mg a day (prescribed to take 1/2 a strip 2 times per day).  I also have fibromyalgia and CFS so supposidly, it is for my chroni pain at this point.  I want to get off this medicine so bad.  I HATE the sweating and I feel like i have not been myself in over 5 years!  I hate it.  When i bring it up with my addiction specialist dr he doesn't want me to quit.  He thinks I need it for my pain.  My regualr GP dr is adamant that I stop it.  Well, I am an adict.  And I don't know if any of you have had this experience, but for me, when I take that 1/2 of a stip under my tonge it makes me feel relaxed and good.  So, for some reason, over the last 6 months or so, I have been "cheating" here and there and taking an extra dose ever few days.  Well, this gets me in trouble because I am then short by the end of the month.  Luckily, the pharmacy was good about fillng my RX about a week early, up until last month when they red flagged me because they noticed. So when I went to pick it up, they told me I had to wait the full 30 days.  I was so scared! I was really doing okay up until about day 7 and then I hit the wall.  I went to the pharmacy and lied about going out of town and needing the rx early.  They gave it to me. But do you think I learned my lesson?  no!  so now here I am again, not haveing learned that lesson, or keeping track of how many little "extras" i was using, and I am 10-12 days away from my refill with only 4 full strips left!  I know I am an id**t, I know I can't keep doing this, but I am asking for help.  Please do NOT judge me, please.  Please just help me to get by, I have a job and I need to be able to function.  What is the best course of action?  I also managed to get about 8 vicodins (althought they are 2 years old) from my sister, so I do have that to help.  What should I do?  Do I stretch out the suboxones?  like take 1/2 (6 mg) a day every other day? and try and get there?  go longer?  or will I suffer from the large decrease?  should I take 1/2-1 strip per day and then when i run out take the vicodin?  I really need help and direction.  I say ever month when I do this that this is the month I am quitting, because I go so many without, or with low dose, but then it gets so bad I cave in!  please advise, I need help.  thank you

Loading...

Sub user for 5 yrs. Had to quit cold turkey from 24mgs a day, because I fell and shattered my heel. Long story short my experience is that you stay on the min. dose you feel comfortable and reduce slowly but steady. It's no fun, but in my experience not being able to come down slowly is terrible. Everyone is different and there are vitamins that can help with the process. Good luck. Prayers to you!!!
Reply

Loading...

Hi. Coming off of subs after 5 to 6 years of taking them. Im only on day 4. Feel terrible. Body hurts. Crawling. Jitters. Restless legs. Cant sleep. Keep thinking if i could just sleep ill be ok. But i lost hope already when it comes to sleep. Jumped at 1.5/2. An ive done this before but it seems like this time its worse then before. Im going out of my mind. I call it the creepy crawlies. Im sure everybody knows that feeling. An knows it doesnt just go away. I was reading this thing on here about insomnia during suboxone help. Dont even do it. Dont take the suboxone. Its substituting. Its worse then getting an withdrawling from oxys. Suboxone withdrawl is long. Painful. An just down right crappy. Ive done it with both. Its jusy my option. Sub withdrawl is the worst out of everythinf ive ever come off of an last alot longer. Ill keep wishing i could sleep.
Reply

Loading...